# SDR ASAA2014122410045

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,426 hours, 1,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM AIR DOOR FULL OPEN REMAINED ILLUMINATED DURING ENTIRE FLIGHT.  ACFT GROUNDED. OPS CHECKED PACK/ZONE TEMP CONTROLLER 5 TIMES.  NO DEFECTS NOTED AT THIS TIME REF MM 21-51-00.  NO HISTORY IN 30 DAYS.
